# SDR MWEA010361

- Difficulty date: March 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 995791761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME U-CHANNEL DOUBLER HAS AREAS OF LIGHT CORROSION STATION 756, LONGERON 29-27 LEFT.  BLENDED CORROSION, REMOVED, FABRICATED, LOCATED AND INSTALLED SPLICE.
